# SDR SWAA2021051223081

- Difficulty date: October 14, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 1040-1048; 1077-1084 & 1103-1108; LBL15; CLOSURE ANGLE FOR VERTICAL STAB (SKATE ANGLE) INBD SIDE; 3 EA MRK'D AREAS HAVE LIGHT CHAFING WEAR. / REMOVED + REPLACED UPPER FUSELAGE CLOSURE ANGLE FOR VERTICAL STAB STA 1016-1140 LBL 15 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; 51-10-02-0G-0; AMM 51-21-99-300-801; + DWG 148A8300 SHT 4 REV A A-TAG# AD8834
